# SDR SWAA2022111662937

- Difficulty date: October 21, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME, BS 747, STRINGERS 8L - 9L.  REPAIRED THE FRAME IAW EA 1-A53-12114.
